View : 58 Download: 0

Quivers, invariants and quotient correspondence

Title
Quivers, invariants and quotient correspondence
Authors
Hu Y.Kim S.
Ewha Authors
김상집
SCOPUS Author ID
김상집scopus
Issue Date
2013
Journal Title
Journal of Algebra
ISSN
0021-8693JCR Link
Citation
vol. 393, pp. 197 - 216
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
This paper studies the geometric and algebraic aspects of the moduli spaces of quivers of fence type. We first provide two quotient presentations of the quiver varieties and interpret their equivalence as a generalized Gelfand-MacPherson correspondence. Next, we introduce parabolic quivers and extend the above from the actions of reductive groups to the actions of parabolic subgroups. Interestingly, the above geometry finds its natural counterparts in the representation theory as the branching rules and transfer principle in the context of the reciprocity algebra. The last half of the paper establishes this connection. © 2013 Elsevier Inc.
DOI
10.1016/j.jalgebra.2013.07.012
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE